Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013 (2013), Article ID 973917, 5 pages
http://dx.doi.org/10.1155/2013/973917
Research Article

On the Unstable Solutions to Functional Vector Differential Equations of the Seventh Order

Department of Mathematics, Faculty of Sciences, Yüzüncü Yıl University, 65080 Van, Turkey

Received 25 August 2012; Accepted 16 September 2012

Academic Editor: Yongsheng S. Han

Copyright © 2013 Cemil Tunç. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Bereketoğlu, “On the periodic solutions of certain class of seventh-order differential equations,” Periodica Mathematica Hungarica, vol. 24, no. 1, pp. 13–22, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. I. Sadek, “An instability theorem for a certain seventh-order differential equation,” Annals of Differential Equations, vol. 19, no. 1, pp. 1–5, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. H. O. Tejumola, “Instability and periodic solutions of certain nonlinear differential equations of orders six and seven,” in Proceedings of the National Mathematical Centre on Ordinary Differential Equations, vol. 1, pp. 56–65, Abuja, Nigeria, 2000. View at MathSciNet
  4. C. Tunç, “A result on the instability of solutions to a class of non-autonomous differential equations of seventh-order,” Mathematical Sciences Research Journal, vol. 11, no. 2, pp. 360–366, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. C. Tunç, “New results about instability of nonlinear ordinary vector differential equations of sixth and seventh orders,” Dynamics of Continuous, Discrete and Impulsive Systems Series A, vol. 14, no. 1, pp. 123–136, 2007. View at Google Scholar · View at MathSciNet
  6. C. Tunç, “On the instability of solutions of seventh order nonlinear delay differential equations,” Buletinul Academiei de Stiinte a Republicii Moldova, Matematica, vol. 65, no. 1, pp. 60–65, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. C. Tunç, “An instability theorem for a kind of seventh order nonlinear delay differential equations,” Annals of Differential Equations, vol. 28, no. 1, pp. 11–14, 2012. View at Google Scholar · View at MathSciNet
  8. C. Tunç and E. Tunç, “Instability of solutions of certain nonlinear vector differential equations of order seven,” Iranian Journal of Science and Technology, Transaction A, vol. 29, no. 3, pp. 515–521, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. N. N. Krasovskii, Stability of Motion: ApplicationS of Lyapunov's Second Method to Differential Systems and equations with Delay, Stanford University Press, Stanford, Calif, USA, 1963, Translated by J. L. Brenner. View at MathSciNet
  10. L. È. Èl’sgol’ts, Introduction to the Theory of Differential Equations With Deviating Arguments, Holden-Day, San Francisco, Calif, USA, 1966, Translated from the Russian by Robert J. McLaughlin. View at MathSciNet
  11. R. Bellman, Introduction to Matrix Analysis, vol. 19 of Classics in Applied Mathematics, Society for Industrial and Applied Mathematics, Philadelphia, Pa, USA, 2nd edition, 1997, With a foreword by Gene Golub. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet